# SDR 2021F00197

- Difficulty date: August 25, 2021
- Submitted: September 30, 2021
- Operation: General aviation
- Aircraft: XAAME
- Make and model: Boeing 737-800
- Aircraft serial: 36708
- Aircraft time: 31,786 hours, 11,700 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH ENGINE THRUST REVERSER AT LOWER INSULATION. DURING TRANSIT CHECK, IT WAS DETECTED A CRACK ON LH ENGINE THRUST REVERSER. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING A CRACK OF 1.00" LENGTH, 0.828" WIDE ON LOWER INSULATION BLANKET, ZONE 2, STA. 241.5 AT LH ENGINE THRUST REVERSER; SO THE LH ENGINE THRUST REVERSER INSULATION BLANKET P/N 99A9265M, S/N 516555, TSN 31787, CSN 11701, MANUFACTURER BOEING COMPANY WAS REPLACED IAW AMM 78-31-13-400-806-F00, TESTED CORRECT.
